# SDR SWAA2021081319379

- Difficulty date: February 19, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1124
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** APU TRANSITION DUCT ATTACH FLANGE STA 1124 R/H SIDE / REMOVED AND INSTALLED A NEW APU TRANSITION DUCT ATTACH STIFFENER ANGLE PER SRM 51-40-01-0G-0 AND DWG # 148A8650
